# SDR DALA2025033002340

- Difficulty date: March 15, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,872 hours, 31,079 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 DISC: 16 DEF MASKS FELL. C/A: FWD TO MEL 35-21-01A. "M" PROCEDURES C/W. MCC NOTIFIED. REPLACED 02 MASKS A319 AMM 35-21. MEL/PLAC REMOVED "M" PROC REVERSED. (LP: 6409540)
